PL EN


Journal
2004 | 12 | 2 | 31-48
Article title

On the Most Important Argument In Favor of the Mathematical Realism

Content
Title variants
PL
O najważniejszym argumencie na rzecz matematycznego realizmu
EN
On the Most Important Argument In Favor of the Mathematical Realism
Languages of publication
PL
Abstracts
PL
  
Keywords
Journal
Year
Volume
12
Issue
2
Pages
31-48
Physical description
Dates
published
2004-06-01
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-2657-5868-year-2004-volume-12-issue-2-article-393
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.